# SDR MWEA99909

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6550934
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FORWARD FUEL BOOST PUMP POPPED CIRCUIT BREAKERS.  MTC REMOVED AND REPLACED FORWARD CENTER BOOST PUMP.
